# SDR 2007UALA00426

- Difficulty date: February 12, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 57,757 hours, 20,224 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU COMPARTMENT - COMPARTMENT LIGHT SWITCH WIRE AT FIREWALL SIGNS OF ARCING, JUST ABOVE SWITCH.   INSPECTED WIRES AND FOUND INSULATION CHAFED BUT WIRES SHOWED NO DAMAGE. REPAIRED WIRES FOR APU COMPARTMENT LIGHT AT SWITCH.
